# SDR AALA20161003006

- Difficulty date: October 3, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N858NN
- Make and model: Boeing 737823
- Aircraft serial: 30904
- Aircraft time: 19,394 hours, 7,623 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Worn
- Location: Bs 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRINGER 2R IS WORN AT BS 800. REPAIRED STRINGER IAW SRM 53-00-53
